# SDR ASOA2016062215071

- Difficulty date: June 22, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 691-836
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK SEGMENT BS 691 - 836.5 CORRODED AT SEVERAL AREAS.    FOUND TO BE OUT LIMITS IAW SRM 53-41-49 TASK 53-41-49-101-001-A02.  REMOVED AND REPLACED THE SEAT RACK IAW AMM 53--00-49-000-801 A07, AND AMM 53-00-49-400-801 A07.
